# SDR UIEA2017081101459

- Difficulty date: August 8, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 73,269 hours, 12,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1714-1717
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND INSPECTION,  FOUND A CRACK IN THE SKIN, LEFT SIDE OF FUSELAGE LBL 62, WL 106, BS 1714 TO 1717.  ACCOMPLISHED A SKIN REPAIR IAW EO 4453A947.
